Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 29, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Oct 31, 2013, 8:36 AM CDT for 4 counties in Texas. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 31, 2013, 8:36 AM CDT (13:36 UTC)
- Expired
- Oct 31, 2013, 2:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hardin County, TX, Jasper County, TX, Jefferson County, TX, Orange County, TX
The radar
The Lake Charles radar (KLCH), 90 km from the middle of the area, began a volume at 13:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 31, 9:15 AM CDT | FLASH FLOOD | Beaumont, TX | TX DOT REPORTS WATER OVER US 69 NORTHBOUND LUCAS EXIT RAMP IN FRONT OF HOME DEPOT AND US 69 FRONTAGE ROADS IN BOTH DIRECTIONS FROM DELAWARE TO SH 105 IN BEAUMONT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 1.6 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 785 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 576 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 317 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 10.6
The text
As transmitted, in the capitals the NWS used until 2016.
217
WGUS54 KLCH 311336
FFWLCH
TXC199-241-245-361-311630-
/O.NEW.KLCH.FF.W.0029.131031T1336Z-131031T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
836 AM CDT THU OCT 31 2013
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN HARDIN COUNTY IN SOUTHEAST TEXAS...
SOUTHEASTERN JASPER COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...EVADALE...BUNA...
NORTHWESTERN JEFFERSON COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...NOME...HAMSHIRE...BEAUMONT...
WESTERN ORANGE COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...VIDOR...MAURICEVILLE...
* UNTIL 1130 AM CDT
* AT 831 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEISS
BLUFF...LAKEVIEW...ROSE CITY...PINE FOREST...BEAUMONT...GIST AND
BEVIL OAKS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
VERY HEAVY RAIN WILL LEAD TO FLOODING IN URBAN AREAS AND PEOPLE
SHOULD AVOID POORLY DRAINED ROADWAYS AND UNDERPASSES.
&&
LAT...LON 3011 9436 3019 9422 3063 9391 3056 9388
3025 9390 3024 9382 3017 9381 2981 9435
2988 9436 2989 9445 3011 9445
$$
TINGLER1 follow-up statement
990
WGUS54 KLCH 311627
FFWLCH
TXC199-241-245-361-311930-
/O.EXT.KLCH.FF.W.0029.000000T0000Z-131031T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1127 AM CDT THU OCT 31 2013
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN HARDIN COUNTY IN SOUTHEAST TEXAS...
SOUTHEASTERN JASPER COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...EVADALE...BUNA...
NORTHWESTERN JEFFERSON COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...NOME...HAMSHIRE...BEAUMONT...
WESTERN ORANGE COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...VIDOR...MAURICEVILLE...
* UNTIL 230 PM CDT
* AT 1112 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT 3 TO 7 INCHES OF RAIN HAS FALLEN ACROSS NORTHERN
JEFFERSON...NORTHERN ORANGE AND SOUTHERN JASPER COUNTIES SINCE 6
AM THIS MORNING. SIGNIFICANT URBAN FLOODING HAS BEEN REPORTED IN
THE BEAUMONT AREA THIS MORNING. THE HEAVIER RAINS HAVE MOVED TO
THE EAST...HOWEVER STREAM GAUGES CONTINUE TO INDICATE THAT RUNOFF
IS CONTINUING AND ADDITIONAL FLOODING MAY BE OBSERVED INTO THE
EARLY AFTERNOON.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEISS
BLUFF...LAKEVIEW...PINE FOREST AND GIST
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO ONE AND HALF INCHES ARE
POSSIBLE IN THE WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3011 9436 3019 9422 3063 9391 3056 9388
3025 9390 3024 9382 3017 9381 2981 9435
2988 9436 2989 9445 3011 9445
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Oct 31, 7:41 AM CDT, 55 minutes earlier.
Area forecast discussion, Oct 31, 7:41 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
741 AM CDT THU OCT 31 2013
.UPDATE...UPDATED ZONES FOR THE ISSUANCE OF TORNADO WATCH NUMBER
551 WHICH IS VALID UNTIL 2 PM CDT. THE LAKE CHARLES MORNING
SOUNDING HAS GOOD DIRECTIONAL SHEAR BELOW 5K FEET WITH A LOW LEVEL
JET EVIDENT FROM WINDS NEAR 50 KNOTS JUST ABOVE THE SURFACE. A
SQUALL LINE JUST NORTH OF THE GOLDEN TRIANGLE IN SOUTHEAST TEXAS
EXTENDS NORTHEAST JUST WEST OF THE SABINE RIVER. THE SQUALL LINE
WILL BE MOVING INTO THE SABINE PASS, LAKE CHARLES AND ALEXANDRIA
AREA AROUND NOON. MOVEMENT OF THE INDIVIDUAL STORMS AT AROUND 35
MPH COULD ALSO PRODUCE STRAIGHT LINE WIND GUSTS UP TO 50 MPH.
ZONES ALREADY UPDATED.
SWEENEY
&&
.PREV DISCUSSION... /ISSUED 634 AM CDT THU OCT 31 2013/
DISCUSSION...
FOR THE 31/12Z TAF ISSUANCE.
AVIATION...
UPPER LEVEL STORM SYSTEM AND ASSOCIATED SURFACE COLD FRONT WILL
MOVE OUT OF THE SOUTHERN PLAINS AND ACROSS THE FORECAST AREA
TODAY. PREVAILING SHOWERS AND THUNDERSTORMS WILL EVENTUALLY MOVE
INTO KBPT/KAEX/KLCH DURING THE MORNING HOURS AND KLFT/KARA THIS
AFTERNOON...WITH MAINLY MVFR CEILING AND VISIBILITIES. IFR
CONDITIONS WILL BE POSSIBLE WITH THE HEAVY RAINFALL WHEN THE
STRONGER STORMS AHEAD OF THE COLD FRONT MOVES THROUGH AND TRIED TO
TIME EACH LOCATION WITH TEMPO GROUPS WHEN THIS WILL OCCUR.
AFTER FRONT MOVES THROUGH...DRIER AIR WITH ENDING SHOWER ACTIVITY
AND LIGHT NORTH WINDS WILL DEVELOP DURING THE EVENING HOURS FROM
WEST TO EAST.
RUA
PREV DISCUSSION... /ISSUED 508 AM CDT THU OCT 31 2013/
SYNOPSIS...A PACIFIC COLD FRONT MOVING INTO THE TEXAS HILL
COUNTRY WILL BE MOVING INTO OUR AREA ABOUT SUNDOWN. AHEAD OF THIS
FRONT, SHOWERS AND THUNDERSTORMS WILL BECOME NUMEROUS WITH HEAVY
RAIN AND GUSTY WINDS. SOME STORMS COULD REACH SEVERE LIMITS. A
PREFRONTAL SQUALL LINE LOCATED FROM LUFKIN TO JASPER, IS EXPECTED
FURTHER DEVELOP TO THE SOUTH AND MOVE THROUGH THE REMAINDER OF SOUTHEAST
TEXAS THIS MORNING AND INTO SOUTHWEST LOUISIANA AND CENTRAL
LOUISIANA AROUND NOON. THIS SQUALL LINE IS EXPECTED TO SLOW DOWN
AS IT MOVES INTO ACADIANA DURING THE AFTERNOON. VERY HEAVY RAIN
AND SEVERE THUNDERSTORMS ARE EXPECTED TO ACCOMPANY THIS SQUALL
LINE. THE COLD FRONT SHOULD CATCH UP WITH THIS LINE AS IT MOVES
THROUGH LOWER ACADIANA THIS EVENING.
SHORT TERM...STRONG WINDS OUT OF THE SOUTHEAST WILL BE ESPECIALLY
FELT CLOSER TO THE COAST. A WIND ADVISORY IS IN EFFECT AS WELL AS
A COASTAL FLOOD ADVISORY. ALTHOUGH LEVELS ARE DROPPING BELOW 3
FEET ABOVE MEAN LOW WATER WITH THE OUTGOING TIDE, THE NEXT HIGH
TIDE EARLY THIS AFTERNOON SHOULD AGAIN BRING TIDES CLOSE TO
ADVISORY LEVELS WITH 4 FOOT SEAS WASHING OVER. SO THE COASTAL
FLOOD ADVISORY WILL CONTINUE UNTIL FRONTAL PASSAGE.
LONG TERM...SINCE THE FRONT SHOULD BE SLOWING TONIGHT, ADDED
ADDITIONAL SHOWERS AND THUNDERSTORMS THIS EVENING. THE WEEKEND IS
LOOKING GOOD WITH RIDGING MOVING IN FROM THE WEST. ANOTHER PACIFIC
SYSTEM WILL BE APPROACHING AROUND THE MIDDLE OF NEXT WEEK WITH
RAIN CHANCES INCREASING TUESDAY UNTIL THE FRONTAL PASSAGE AROUND THURSDAY
OF NEXT WEEK. THIS FRONT WILL BRING COOLER TEMPS WITH LOWS DIPPING
INTO THE 40S IN ITS WAKE ACROSS OUR NORTHERN ZONES.
MARINE...HOISTED SMALL CRAFT ADVISORY FLAGS FOR THE COASTAL LAKES
AND BAYS TODAY AS THE LOW LEVEL JET WILL BE MOVING THROUGH.
EXTENDED THE SMALL CRAFT ADVISORY FOR THE OUTER WATERS UNTIL
MIDNIGHT FOR SEAS UP TO 7 FEET AHEAD OF THE FRONT.
HYDROLOGY...THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR
INTERIOS SOUTHEAST TEXAS AND CENTRAL LOUISIANA. THIS WATCH WILL
LIKELY BE EXTENDED ASSUMING THE SQUALL LINE HOLDS TOGETHER AND
HEAVY RAINS BEGIN TO ACCUMULATE OVER LOWER SOUTHEAST TEXAS,
SOUTHWEST LOUISIANA, AND SOUTH CENTRAL LOUISIANA. TWO TO FOUR INCHES
OF ADDITIONAL RAINFALL WILL BE POSSIBLE BEFORE THE RAINS END
TONIGHT. RADAR ESTIMATES OF RAIN UP TO 5 INCHES ALREADY HAVE
OCCURRED OVER MUCH OF THE INTERIOR OF SOUTHEAST TEXAS WITHIN THE
FLOOD WATCH. RIVERS WILL LIKELY SEE RISES HOWVER NORTHERLY WINDS
SHOULD HELP ALLEVIATE HIGH WATER IN THE DAYS FOLLOWING THE FRONTAL PASSAGE.
SWEENEY
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 80 61 75 54 71 / 90 60 10 0 0
KBPT 79 60 77 55 70 / 90 50 10 0 0
KAEX 77 57 74 50 72 / 100 40 10 0 0
KLFT 82 66 76 54 72 / 80 70 10 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ALLEN...BEAUREGARD...RAPIDES...VERNON.
WIND ADVISORY UNTIL 3 PM CDT THIS AFTERNOON FOR THE FOLLOWING
ZONES: EAST CAMERON...IBERIA...LAFAYETTE...LOWER ST.
MARTIN...ST. MARY...UPPER ST. MARTIN...VERMILION...WEST
CAMERON.
COASTAL FLOOD ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: EAST CAMERON...IBERIA...ST. MARY...
VERMILION...WEST CAMERON.
TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: HARDIN...NORTHERN JASPER...NORTHERN NEWTON...
SOUTHERN JASPER...SOUTHERN NEWTON...TYLER.
WIND ADVISORY UNTIL 3 PM CDT THIS AFTERNOON FOR THE FOLLOWING
ZONES: JEFFERSON...ORANGE.
COASTAL FLOOD ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: JEFFERSON.
GM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE
FOLLOWING ZONES: WATERS FROM INTRACOASTAL CITY TO CAMERON
LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO HIGH ISLAND
TX FROM 20 TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER
TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: CALCASIEU LAKE...COASTAL WATERS FROM
CAMERON LA TO HIGH ISLAND TX OUT 20 NM...COASTAL WATERS
FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM...COASTAL
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA
OUT 20 NM...SABINE LAKE...VERMILION BAY.
SMALL CRAFT EXERCISE CAUTION FROM 6 PM CDT THIS EVENING THROUGH
THIS EVENING FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
INTRACOASTAL CITY TO CAMERON LA OUT 20 NM...COASTAL WATERS
FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20
NM.
SMALL CRAFT EXERCISE CAUTION FROM 6 PM CDT THIS EVENING THROUGH
LATE TONIGHT FOR THE FOLLOWING ZONES: VERMILION BAY.
&&Hazardous weather outlook, Oct 31, 5:32 AM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 532 AM CDT THU OCT 31 2013 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-011045- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 532 AM CDT THU OCT 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT HEAVY RAIN WILL ACCOMPANY A SQUALL LINE AS IT MOVES THROUGH THE AREA TODAY AND TONIGHT. THIS IS OUT AHEAD OF A COLD FRONT WHICH WILL ENTER THE AREA FROM THE NORTHWEST ABOUT SUNDOWN AND WILL BE MOVING THROUGH LOWER ACADIANA AFTER MIDNIGHT. AROUND 5 INCHES OF RAIN HAS ALREADY FALLEN OVER INTERIOR SOUTHEAST TEXAS. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THAT AREA EXTENDING INTO CENTRAL LOUISIANA THROUGH THIS EVENING. AN ADDITIONAL TWO TO FOUR INCHES OF RAIN IS EXPECTED THROUGH TONIGHT. STORMS ASSOCIATED WITH THE SQUALL LINE COULD REACH SEVERE LIMITS TODAY AND THIS EVENING. A FEW TORNADOES WILL ALSO BE POSSIBLE AS THERE IS ADEQUATE SHEAR IN THE LOW LEVELS. A COASTAL FLOOD ADVISORY REMAINS IN EFFECT. A WIND ADVISORY HAS BEEN ISSUED FOR THE COASTAL AREA EXTENDING INTO BEAUMONT, ORANGE, AND LAFAYETTE. A SMALL CRAFT ADVISORY IS IN EFFECT INCLUDING THE COASTAL LAKES AND BAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DRY CONDITIONS WITH GUSTY NORTHERLY WINDS DIMINISHING INTO THE THE WEEKEND. RAIN CHANCES BEGIN TO RAMP UP STARTING ON TUESDAY IN ADVANCE OF ANOTHER PACIFIC FRONTAL SYSTEM LATER IN THE WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SPOTTERS MAY BE REQUIRED WITH THE SQUALL LINE. SWEENEY
In the hours before
Local storm report, Oct 31, 6:27 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
627 AM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 AM FLOOD WOODVILLE 30.77N 94.42W
10/31/2013 TYLER TX LAW ENFORCEMENT
TYLER COUNTY SHERIFF REPORTS MINOR STREET FLOODING AT
WOLF CREEK AND HWY 92.
&&
DJONESLocal storm report, Oct 31, 6:34 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
634 AM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM TSTM WND DMG 1 S JASPER 30.91N 94.00W
10/31/2013 JASPER TX LAW ENFORCEMENT
JASPER COUNTY SHERIFF REPORTS TREES AND POWERLINES DOWN
AND A HOLE IN THE ROOF OF A RESIDENCE ALONG HWY 96 AND
COUNTY ROADS 302 AND 303.
&&
DJONESSpecial weather statement, Oct 31, 6:42 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
642 AM CDT THU OCT 31 2013
LAZ027-030-TXZ180-201-215-216-259>262-311245-
HARDIN TX-NORTHERN JASPER TX-NORTHERN NEWTON TX-TYLER TX-JEFFERSON TX-
BEAUREGARD LA-VERNON LA-ORANGE TX-SOUTHERN JASPER TX-
SOUTHERN NEWTON TX-
642 AM CDT THU OCT 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...JASPER...NEWTON...
TYLER...JEFFERSON AND ORANGE COUNTIES...
...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD AND VERNON PARISHES
UNTIL 745 AM CDT...
AT 638 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM TOLEDO BEND DAM TO 22 MILES
SOUTHWEST OF NOME...MOVING NORTHEAST AT 30 MPH.
THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
WIERGATE...BURKEVILLE...SOUR LAKE...HORNBECK...NEWTON AND SILSBEE.
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3016 9412 2997 9444 3011 9445 3012 9452
3081 9392 3118 9365 3117 9358 3120 9355
3128 9354 3128 9345 3137 9339 3137 9307
RUASpecial weather statement, Oct 31, 7:47 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
747 AM CDT THU OCT 31 2013
LAZ027-030-041-TXZ215-216-260>262-311345-
NORTHERN NEWTON TX-JEFFERSON TX-BEAUREGARD LA-VERNON LA-CALCASIEU LA-
ORANGE TX-SOUTHERN JASPER TX-SOUTHERN NEWTON TX-
747 AM CDT THU OCT 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR JASPER...NEWTON...JEFFERSON AND
ORANGE COUNTIES...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD...
VERNON AND CALCASIEU PARISHES UNTIL 845 AM CDT...
AT 744 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM ANACOCO TO 23 MILES SOUTHWEST OF
HAMSHIRE...MOVING EAST AT 30 MPH.
THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
EVANS...MAURICEVILLE...BIVENS...JUNCTION...MERRYVILLE AND DEWEYVILLE.
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT THURSDAY AFTERNOON
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3036 9355 3002 9377 2961 9419 2956 9435
2989 9436 3041 9387 3129 9350 3128 9345
3137 9339 3137 9309
RUALocal storm report, Oct 31, 8:13 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
813 AM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 AM FLOOD LUMBERTON 30.26N 94.20W
10/31/2013 HARDIN TX PUBLIC
PUBLIC SUBMITTED FACEBOOK PICTURES INDICATE MINOR STREET
FLOODING IN THE TOWN OF LUMBERTON
&&
DJONESThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 7:33 PM CDT | Tornado Warning | LCH | Newton | 27 min |
| Oct 31, 4:14 AM CDT | Areal Flood Advisory | LCH | Jasper, Tyler | 2 hr |
| Oct 31, 5:53 AM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Newton, Tyler | 4 hr |
| Oct 31, 6:42 AM CDT | Special Weather Statement | LCH | Newton | 63 min |
| Oct 31, 7:47 AM CDT | Special Weather Statement | LCH | Jefferson, Orange | 58 min |
| Oct 31, 7:52 AM CDT | Areal Flood Advisory | LCH | Hardin, Jefferson | 3 hr |
| Oct 31, 8:13 AM CDT | Flash Flood Warning | LCH | Newton | 6 hr |
| Oct 31, 8:14 AM CDT | Areal Flood Advisory | LCH | Hardin, Jasper, Newton, Orange | 2 hr |
| Oct 31, 8:29 AM CDT | River Flood Warning | LCH | Hardin | 12 hr |
| Oct 31, 8:29 AM CDT | River Flood Warning | LCH | Hardin, Jefferson | 10 days |
| Oct 31, 8:42 AM CDT | Special Weather Statement | LCH | Orange | 63 min |
| Oct 31, 9:07 AM CDT | Special Weather Statement | LCH | Orange | 8 min |
| Oct 31, 9:13 AM CDT | Wind Advisory | LCH | Hardin, Jasper, Newton | 7 hr |
| Oct 31, 9:36 AM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Newton, Tyler | 4 hr |
| Oct 31, 9:41 AM CDT | Special Weather Statement | LCH | Orange | 34 min |
| Oct 31, 9:43 AM CDT | Tornado Warning | LCH | Orange | 32 min |
| Oct 31, 9:47 AM CDT | Flash Flood Warning | LCH | Newton, Orange | 4 hr |
| Oct 31, 9:52 AM CDT | Special Weather Statement | LCH | Jefferson, Orange | 53 min |
| Oct 31, 11:08 AM CDT | River Flood Warning | LCH | Newton, Orange | 4 days |
| Oct 31, 11:29 AM CDT | River Flood Warning | LCH | Jasper, Tyler | 57 hr |
| Oct 31, 1:50 PM CDT | Areal Flood Warning | LCH | Jasper, Newton, Orange | 8 hr |
| Oct 31, 1:55 PM CDT | Areal Flood Warning | LCH | Hardin, Jasper, Newton, Tyler | 8 hr |
| Oct 31, 2:17 PM CDT | Areal Flood Warning | LCH | Jasper, Newton | 8 hr |
| Oct 31, 2:25 PM CDT | Areal Flood Warning | LCH | Hardin, Jasper, Jefferson, Newton, Orange | 8 hr |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.